RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 1, Pages 3–9 (Mi mz2119)  

This article is cited in 3 scientific papers (total in 4 papers)

On the divisibility problem for one-relator monoids

S. I. Adian

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (2289 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:1, 3–7

Bibliographic databases:

Document Type: Article
UDC: 510.6
Received: 25.10.1993

Citation: S. I. Adian, “On the divisibility problem for one-relator monoids”, Mat. Zametki, 55:1 (1994), 3–9; Math. Notes, 55:1 (1994), 3–7

Citation in format AMSBIB
\Bibitem{Adi94}
\by S.~I.~Adian
\paper On the divisibility problem for one-relator monoids
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 1
\pages 3--9
\mathnet{http://mi.mathnet.ru/mz2119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275297}
\zmath{https://zbmath.org/?q=an:0834.20056}
\elib{http://elibrary.ru/item.asp?id=12740749}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 1
\pages 3--7
\crossref{https://doi.org/10.1007/BF02110757}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500001}


Linking options:
  • http://mi.mathnet.ru/eng/mz2119
  • http://mi.mathnet.ru/eng/mz/v55/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Guba, “On the relationship between the problems of equality and divisibility of words for semigroups with a single defining relation”, Izv. Math., 61:6 (1997), 1137–1169  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. E. Trubitsyn, “Semigroups presented by one relation and satisfying the Church–Rosser property”, Math. Notes, 61:1 (1997), 96–99  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:335
    Full text:88
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018